# SDR SWAA022818

- Difficulty date: December 1, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 46,352 hours, 43,842 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638428A
- Part serial: HAC1700
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11139-55, RT ELEVATOR TAB CRACKED AT NR 3 HINGE CUTOUT.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
